Jump to content
CrazyBoards.org

Recommended Posts

I'm reducing the Risperdal. I went from 1mg to .9mg in a day then to .75 for four days now. Starting a couple days ago I get "dizzy behind my eyes" for lack of a better term. I have even less of an appetite and am even more tired than usual (I didn't use the term normal).

I went off of Zyprexa with disatrous results:

http://www.crazyboards.org/index.php?showtopic=5821&hl=

I would say this is similar but not as bad. What I'm wondering is, would it be better to reduce .25 every 5 days and get it over with or would it be better to reduce until I don't feel terrible then reduce again. The latter seems kind of masochistic but then so does the former. I will end up at .25 or .33. Any other advice would be welcomed.

When I told my doctor about the Zyprexa withdrawal he had absolutely nothing to say. I don't think most doctors understand when someone is hyper sensitive to these things. I also had a tough time going off Effexor and can't reduce Lexapro. 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...